# SDR 0601509604

- Difficulty date: July 7, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N604NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47222
- Aircraft time: 77,509 hours, 68,926 cycles
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: Accumulator
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING INITIAL APPROACH FOR LANDING THE RIGHT HYDRAULIC SYSTEM LOST THE ENGINE DRIVEN PUMP AND ALL THE FLUID.  COM PROCEDURES WERE COMPLIED WITH AND THE EMERGENCY GEAR EXTENSION WAS ACCOMPLISHED.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT, STOPPED ON THE RUNWAY, AND WAS TOWED TO THE GATE.  MAINTENANCE FOUND THE LOWER HYDRAULIC ACCUMULATOR LEAKING AND REPLACED IT.  THE RIGHT SYSTEM PUMPS AND FILTERS WERE CHANGED, RESERVICED, AND LEAK CHECKED.  THE AIRCRAFT HAS RETURNED TO SERVICE.
